I’ve been taking insulin since January 2009 - 6 units Levimir in the morning and 15-30 units of Novolog throughout the day, depending on what I eat. I am doing low carb, but need to gain weight, so I have the luxery of indulging in slightly higher carb foods from time to time.
My last A1C was 5.9 last week, down from 13.3 in Jan '09. My target is to stay between 85 and 100. I just started this on Friday and have had pretty good success with it so far. But I’m noticing that as I get my numbers lower I have more energy than I’ve had in a long, long time. Its like I am on some sort of stimulant. I noticed this once before when I first began taking insulin and starting brining my numbers down from the 300’s.
At first I thought maybe it was adrenaline, but now I’m wondering if my body isnt just using sugar correctly for energy and I’ve just forgotten how it feels to be fully functioning. I’m not alarmed and I dont think there is a problem. I’m just suddenly have so much more engergy and am wondering what to do with all of it.
Has anyone else had this happen?